I am on 4 weeks of 12 of Harvoni. I know to avoid the sun as it is very sun sensitive. But, I wanted to dye my hair and didn't know if this drug would make the hair dye react other then it should normally.
I have never heard from Gilead,doctors, pharmacists on how dyeing/coloring ones hair could cause issues with HARVONI.
thats fine to do. go ahead i am in a support group with a few people who have called GILEAD and asked its fine. i have done it
I've been dyeing my hair all along. No one or literature ever said not to. And I would have anyway. A woman has to have something left.
I Have also dyed my hair to never even thought about it
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Aug 2017 • 5 answers
Updated 14 Aug 2018 • 13 answers
What steps should be taken to makes sure I do not reinfect after treatment with Harvoni. Don't mean?
Updated 25 Jan 2017 • 5 answers
Updated 26 Feb 2016 • 3 answers
Harvoni - I am 64 years old and found I have hep c from transfusions during my teen years for spinal
Updated 12 Nov 2016 • 3 answers